# SDR SWIA2020090452211

- Difficulty date: July 22, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER PLANK CHAFE FROM FAIRING AT RBL 45.  C-CHECK RO 9/1/2020.  REPAIRED RIGHT WING LOWER PLANK AT RBL 45, REF REO.  SEE CONTINUATION CARD FOR DETAILS.
